# SDR ASAA2014030107021

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 22,209 hours, 6,921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL RT PACK LIGHT ON WENT OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.  CREW REPORTED RT PACK TRIP OFF LIGHT ON ON GROUND.  ACCOMPLISHED FIM 21-52, TASK 819.  PACK OFF LIGHT EXTINGUISHED AND PACK OPS NORMAL. FAULT INTERMITTENT.  ACFT RELEASED ON ORIGINAL DEFERRAL.  REACCOMPLISHED FIM 21-52, TASK 819. NO FAULTS NOTED.
